MathSciNet Relay Station
MathSciNet bibliographic data
MR2496313 13F20 (13A15 13D05 13E15)
Kimura, Kyouko; Terai, Naoki; Yoshida, Ken-ichi Arithmetical rank of squarefree monomial ideals of small arithmetic degree. J. Algebraic Combin. 29 (2009), no. 3, 389–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement